# SDR ASAA2014010612337

- Difficulty date: January 6, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 21,704 hours, 6,766 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 086971102661
- Condition: Failed
- Location: Apu
- Part time: 7,984 hours, 8,273 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILS TO START, NO FLAME  MAINTENANCE MESSAGE 49-41011.  ACFT GROUNDED.  REPLACED EXCITER, IGNITER PLUG LEAD AND IGNITION PLUG IAW AMM 49-41-31, AMM 49-41-52 AND AMM 49-41-51.  OPS CHECK APU, NORMAL.  CURRENT STATUS SHOW NO FAULT.
